The Hitchin-Kobayashi correspondence for twisted triples

Steven B. Bradlow, Franz W. Kamber, James F. Glazebrook

Research output: Contribution to journalArticlepeer-review


We introduce the twisted coupled vortex equations defined over a closed Kähler manifold X. There is an associated notion of stability for certain triples of holomorphic data on X. We establish a Hitchin-Kobayashi correspondence which relates the existence of solutions to these equations and the stability of a corresponding triple.

Original languageEnglish (US)
Pages (from-to)493-508
Number of pages16
JournalInternational Journal of Mathematics
Issue number4
StatePublished - Jun 2000


  • Donaldson functional
  • Hermitian Einstein equation
  • Hitchin Kobayashi correspondence
  • Stability
  • Twisted coupled vortex equations

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Hitchin-Kobayashi correspondence for twisted triples'. Together they form a unique fingerprint.

Cite this